Triaminic®
Cough & Sore Throat

Relief from cough, aches and pains, fever, and sore throat.

Ages 4-11 years
Use only as directed.
  • Cough
  • Fever
  • Sore
    throat

A Tip From Dr. T

Does your kid have a severe sore throat? Oy, it could be strep throat. Keep an eye out for red and swollen tonsils and painful swallowing – two other signs of strep throat. Your doctor can perform a test to know for sure.

Join us on Facebook for more tips from Dr. T.

Triaminic® Cough & Sore Throat

Uses

  • temporarily relieves:
    • minor aches and pains
    • headache
    • minor sore throat pain
    • cough due to minor throat and bronchial irritation as may occur with a cold
  • temporarily reduces fever

Active ingredients (in each 5 mL, 1 teaspoonful)

Active ingredients Amount Purposes
Acetaminophen
Dextromethorphan HBr
160 mg
5 mg
Pain reliever/fever reducer
Cough suppressant
Acetaminophen, also known as paracetamol, should not be taken with other medicines that also contain acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. Do not take more than recommended dose, as this may be harmful, including serious harm to your liver. If you have liver or kidney disease, talk to your doctor before taking acetaminophen.

Other information

  • each teaspoonful contains: sodium 3 mg
  • contains no aspirin
  • store at controlled room temperature 20°-25°C (68°-77°F). Protect from light.
  • close cap tightly

Inactive ingredients

anhydrous citric acid, calcium sulfate, carrageenan, D&C red no. 33, edetate disodium, FD&C red no. 40, flavor, glycerin, high fructose corn syrup, polysorbate 80, purified water, sodium benzoate, sorbitol solution, sucralose, tribasic sodium phosphate, xanthan gum

Questions or comments?

call 1-800-452-0051